# SDR ASOA05027

- Difficulty date: January 14, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BC50393105
- Condition: Missing
- Location: Cabin
- Component: Emergency Sign, Bruce
- Component part number: 60206
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY EXIT SIGN COVER BY THE PASSENGER DOOR WAS FOUND MISSING.  MAINTENANCE INSTALLED AN EMERGENCY EXIT SIGN COVER BY THE PASSENGER DOOR.  AIRCRAFT OK FOR SERVICE. (K)
